Daghestan Electronic Mathematical Reports: Issue 1 (2014)
Asymptotic expansions for the system of Beltrami equations
Pages: 79 - 83
This paper presents estimates for the difference between the exact solution of the Riemann-Hilbert problem for the Beltrami equations with periodic coefficient, which depends on small parameter, and its approximation. For the first time to the issues of homogenization of the Beltrami equations asymptotic
expansion method is involved.
Beltrami equation, homogenization, method of asimptotic expansions.
To issue content
Download full text